Previous |  Up |  Next

Article

Keywords:
crack with non-penetration; shape sensitivity; derivative of energy functional; topological derivative
Summary:
The framework for shape and topology sensitivity analysis in geometrical domains with cracks is established for elastic bodies in two spatial dimensions. The equilibrium problem for the elastic body with cracks is considered. Inequality type boundary conditions are prescribed at the crack faces providing a non-penetration between the crack faces. Modelling of such problems in two spatial dimensions is presented with all necessary details for further applications in shape optimization in structural mechanics. In the paper, general results on the shape and topology sensitivity analysis of this problem are provided. The results are of interest of their own. In particular, the existence of the shape and topological derivatives of the energy functional is obtained. The results presented in the paper can be used for numerical solution of shape optimization and inverse problems in structural mechanics.
References:
[1] Belhachmi, Z., Sac-Epée, J. M., Sokołowski, J.: Mixed finite element methods for smooth domain formulation of crack problems. SIAM J. Numer. Anal. 43 (2005), 1295-1320. DOI 10.1137/S0036142903429729 | MR 2177806
[2] Francfort, G. A., Marigo, J.-J.: Revisiting brittle fracture as an energy minimization problem. J. Mech. Phys. Solids 46 (1998), 1319-1342. DOI 10.1016/S0022-5096(98)00034-9 | MR 1633984 | Zbl 0966.74060
[3] Fremiot, G., Sokołowski, J.: Shape sensitivity analysis of problems with singularities. Shape Optimization and Optimal Design. Proc. IFIP coference, Cambridge 1999. Lect. Notes Pure Appl. Math. 216 J. Cagnol et al. Marcel Dekker New York (2001). MR 1812355 | Zbl 0984.49024
[4] Fulmański, P., Lauraine, A., Scheid, J.-F., Sokołowski, J.: A level set method in shape and topology optimization for variational inequalities. Int. J. Appl. Math. Comput. Sci., 17 (2007), 413-430. DOI 10.2478/v10006-007-0034-z | MR 2356899
[5] Garreau, S., Guillaume, Ph., Masmoudi, M.: The topological asymptotic for PDE systems: The elasticity case. SIAM J. Control Optimization 39 (2001), 1756-1778. DOI 10.1137/S0363012900369538 | MR 1825864 | Zbl 0990.49028
[6] Hlaváček, I., Novotný, A. A., Sokołowski, J., .Zochowski, A.: On topological derivatives for elastic solids with uncertain input data. J. Optim. Theory Appl. 141 (2009), 569-595. DOI 10.1007/s10957-008-9490-3 | MR 2507486
[7] Hoffmann, K.-H., Khludnev, A. M.: Fictitious domain method for the Signorini problem in linear elasticity. Adv. Math. Sci. Appl. 14 (2004), 465-481. MR 2111825
[8] Khludnev, A. M.: Invariant integrals in the problem of a crack on the interface between two media. J. Appl. Mech. and Tech. Phys. 46 (2005), 717-729 Prikl. Mekh. Tekh. Fiz. 46 (2005), 123-137 Russian. DOI 10.1007/s10808-005-0129-y | MR 2168113 | Zbl 1125.74365
[9] Khludnev, A. M., Kovtunenko, V. A.: Analysis of Cracks in Solids. WIT Press Southampton-Boston (2000).
[10] Khludnev, A. M., Kovtunenko, V. A., Tani, A.: Evolution of a crack with kink and non-penetration. J. Math. Soc. Japan 60 (2008), 1219-1253. DOI 10.2969/jmsj/06041219 | MR 2467876 | Zbl 1153.49040
[11] Khludnev, A. M., Ohtsuka, K., Sokołowski, J.: On derivative of energy functional for elastic bodies with a crack and unilateral conditions. Q. Appl. Math. 60 (2002), 99-109. MR 1878261
[12] Khludnev, A. M., Sokołowski, J.: Modelling and Control in Solid Mechanics. International Series of Numerical Mathematics. Birkhäuser Basel (1997). MR 1433133
[13] Khludnev, A. M., Sokołowski, J.: Griffith formulae for elasticity systems with unilateral conditions in domains with cracks. Eur. J. Mech. A, Solids 19 (2000), 105-119. DOI 10.1016/S0997-7538(00)00138-8 | MR 1748780
[14] Khludnev, A. M., Sokołowski, J.: On differentiation of energy functionals in the crack theory with possible contact between crack faces. J. Appl. Math. Mech. 64 (2000), 464-475.
[15] Khludnev, A. M., Sokołowski, J.: Smooth domain method for crack problem. Q. Appl. Math. 62 (2004), 401-422. MR 2086037
[16] Knees, D., Zanini, C., Mielke, A.: Crack growth in polyconvex materials. Physica D 239 (2010), 1470-1484. DOI 10.1016/j.physd.2009.02.008 | MR 2658341 | Zbl 1201.49013
[17] Kovtunenko, V. A.: Invariant integrals in nonlinear problem for a crack with possible contact between crack faces. J. Appl. Math. Mech. 67 (2003), 109-123. DOI 10.1016/S0021-8928(03)00021-2 | MR 1997626
[18] Kovtunenko, V. A.: Numerical simulation of the non-linear crack problem with non-penetration. Math. Methods Appl. Sci. 27 (2004), 163-179. DOI 10.1002/mma.449 | MR 2029877
[19] Laurain, A.: Structure of shape derivatives in non-smooth domains and applications. Adv. Math. Sci. Appl. 15 (2005), 199-226. MR 2148282
[20] Lazarev, N. P.: Differentiation of energy functional in the equilibrium problem for a body with a crack and Signorini boundary conditions. J. Appl. Industr. Math. 5 (2002), 139-147. MR 1960797
[21] Lewiński, T., Sokołowski, J.: Energy change due to the appearance of cavities in elastic solids. Int. J. Solids Struct. 40 (2003), 1765-1803. DOI 10.1016/S0020-7683(02)00641-8 | Zbl 1035.74009
[22] Maz'ja, W. G., Nazarov, S. A., Plamenevskii, B. A.: Asymptotic Theory of Elliptic Boundary Value Problems in Singularly Perturbed Domains, Vol. I, II. Birkhäuser Basel (2000). MR 1779977
[23] Muskhelishvili, N. I.: Some Basic Problems of the Mathematical Theory of Elasticity. P. Noordhoff Groningen (1952).
[24] Nazarov, S. A., Sokołowski, J.: Asymptotic analysis of shape functionals. J. Math. Pures Appl. Sér. 9 Journal de Mathématiques pures et appliquées 82 (2003), 125-196. DOI 10.1016/S0021-7824(03)00004-7 | MR 1976204 | Zbl 1031.35020
[25] Rudoy, E. M.: Differentiation of energy functionals in two-dimensional elasticity theory for solids with curvilinear cracks. J. Appl. Mech. Techn. Phys. 45 (2004), 843-852. DOI 10.1023/B:JAMT.0000046033.10086.86 | MR 2113099 | Zbl 1087.74008
[26] Rudoy, E. M.: Differentiation of energy functions in the three-dimensional theory of elasticity for bodies with surfaces cracks. J. Appl. Ind. Math. 1 (2007), 95-104. DOI 10.1134/S1990478907010103 | MR 2221674
[27] Rudoy, E. M.: Differentiation of energy functionals in the problem of a curvilinear crack with possible contact between the shores. Mech. Solids 42 (2007), 935-946. DOI 10.3103/S0025654407060118
[28] Sokołowski, J., Zolesio, J-P.: Introduction to Shape Optimization: Shape Sensitivity Analysis. Springer Series in Computational Mathematics, Vol. 16. Springer Berlin (1992). MR 1215733
[29] Sokołowski, J., .Zochowski, A.: On the topological derivative in shape optimization. SIAM J. Control Optim. 37 (1999), 1251-1272. DOI 10.1137/S0363012997323230 | MR 1691940
[30] Sokołowski, J., .Zochowski, A.: Optimality conditions for simultaneous topology and shape optimization. SIAM J. Control Optim. 42 (2003), 1198-1221. DOI 10.1137/S0363012901384430 | MR 2044792
[31] Sokołowski, J., .Zochowski, A.: Modelling of topological derivatives for contact problems. Numer. Math. 102 (2005), 145-179. DOI 10.1007/s00211-005-0635-0 | MR 2206676
[32] Sokołowski, J., .Zochowski, A.: Asymptotic analysis and topological derivatives for shape and topology optimization of elasticity problems in two spatial dimensions. Prépublication IECN 16, 2007.
Partner of
EuDML logo